MAUDE Adverse Event Report: ARTHREX, INC. 30MM CENTRAL SCREW, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 30MM CENTRAL SCREW, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 30MM CENTRAL SCREW, MODULAR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a procedure, when the surgeon was screwing in the baseplate and the screw, the baseplate become disengaged and looked as if it sheared off some of the screw.The surgeon was able to remove all parts but had to use a new baseplate and screw.No patient harm.

Brand Name
30MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12198358
Report Number1220246-2021-03419
Device Sequence Number19890553
Product Code PHX
UDI-Device Identifier00888867296572
UDI-Public00888867296572
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-30S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1